# SDR AALA950411

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 131962
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJC - FLT 2143 - EN ROUTE MIA-CCS DURING CRUISE, THE NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED.  ACFT DIVERTED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 ENGINE MODULATING VALVE SENSE LINE.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
